# SDR ASOA201612231333

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 670530002916
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 1015 - 1051.30, RBL 9.  CUT OUT DAMAGED SECTION AND SPLICED NEW SECTION IAW REO 670-53-61-1312, EC/TC REO 670-53-61-1312, REO 670-53-00-029 AND EC/TC EO 700-53-0388.
